Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 132, Number 5
HTML articles powered by AMS MathViewer

Hochschild cohomology of Frobenius algebras
Jorge A. Guccione and Juan J. Guccione PDF
Proc. Amer. Math. Soc. 132 (2004), 1241-1250
Contractible Fréchet algebras
Rachid El Harti PDF
Proc. Amer. Math. Soc. 132 (2004), 1251-1255
On Bohman’s conjecture related to a sum packing problem of Erdos
R. Ahlswede, H. Aydinian and L. H. Khachatrian PDF
Proc. Amer. Math. Soc. 132 (2004), 1257-1265
Multilinear differential operators on modular forms
Min Ho Lee PDF
Proc. Amer. Math. Soc. 132 (2004), 1267-1277
Rings with finite Gorenstein injective dimension
Henrik Holm PDF
Proc. Amer. Math. Soc. 132 (2004), 1279-1283
Stable minimal surfaces in $\textbf {R}^4$ with degenerate Gauss map
Toshihiro Shoda PDF
Proc. Amer. Math. Soc. 132 (2004), 1285-1293
A note on periodic solutions of nonautonomous second-order systems
Chun-Lei Tang and Xing-Ping Wu PDF
Proc. Amer. Math. Soc. 132 (2004), 1295-1303
Viscosity and relaxation approximations for a hyperbolic-elliptic mixed type system
Yun-guang Lu and Christian Klingenberg PDF
Proc. Amer. Math. Soc. 132 (2004), 1305-1309
$H^{1}$-bounds for spectral multipliers on graphs
Ioanna Kyrezi and Michel Marias PDF
Proc. Amer. Math. Soc. 132 (2004), 1311-1320
An approximation property of harmonic functions in Lipschitz domains and some of its consequences
Jorge Rivera-Noriega PDF
Proc. Amer. Math. Soc. 132 (2004), 1321-1331
Global Hölder regularity for discontinuous elliptic equations in the plane
Sofia Giuffrè PDF
Proc. Amer. Math. Soc. 132 (2004), 1333-1344
Polaroid operators and Weyl’s theorem
Bhaggy Duggal, Robin Harte and In Ho Jeon PDF
Proc. Amer. Math. Soc. 132 (2004), 1345-1349
Local uniqueness for the fixed energy fixed angle inverse problem in obstacle scattering
Plamen Stefanov and Gunther Uhlmann PDF
Proc. Amer. Math. Soc. 132 (2004), 1351-1354
Existence of solutions for semilinear elliptic problems without (PS) condition
Jianfu Yang PDF
Proc. Amer. Math. Soc. 132 (2004), 1355-1366
A continued fraction analysis of periodic wavelet coefficients
Joel Glenn PDF
Proc. Amer. Math. Soc. 132 (2004), 1367-1375
On a spectral property of Jacobi matrices
S. Kupin PDF
Proc. Amer. Math. Soc. 132 (2004), 1377-1383
The linear escape limit set
Christopher J. Bishop PDF
Proc. Amer. Math. Soc. 132 (2004), 1385-1388
Local automorphisms and derivations on $\mathbb {M}_n$
Sang Og Kim and Ju Seon Kim PDF
Proc. Amer. Math. Soc. 132 (2004), 1389-1392
Estimates for an oscillatory integral operator related to restriction to space curves
Jong-Guk Bak and Sanghyuk Lee PDF
Proc. Amer. Math. Soc. 132 (2004), 1393-1401
Second cohomology group of group algebras with coefficients in iterated duals
A. Pourabbas PDF
Proc. Amer. Math. Soc. 132 (2004), 1403-1410
An endpoint estimate for the discrete spherical maximal function
Alexandru D. Ionescu PDF
Proc. Amer. Math. Soc. 132 (2004), 1411-1417
Completely rank nonincreasing linear maps on nest algebras
Jinchuan Hou and Jianlian Cui PDF
Proc. Amer. Math. Soc. 132 (2004), 1419-1428
Adjoint for operators in Banach spaces
Tepper L. Gill, Sudeshna Basu, Woodford W. Zachary and V. Steadman PDF
Proc. Amer. Math. Soc. 132 (2004), 1429-1434
A fixed point theorem in partially ordered sets and some applications to matrix equations
André C. M. Ran and Martine C. B. Reurings PDF
Proc. Amer. Math. Soc. 132 (2004), 1435-1443
Location of focal points
Gary D. Jones PDF
Proc. Amer. Math. Soc. 132 (2004), 1445-1447
A formula for the joint local spectral radius
E. Yu. Emel’yanov and Z. Ercan PDF
Proc. Amer. Math. Soc. 132 (2004), 1449-1451
Numerical radius distance-preserving maps on $\mathcal {B}(H)$
Zhaofang Bai and Jinchuan Hou PDF
Proc. Amer. Math. Soc. 132 (2004), 1453-1461
Unitary operators preserving wavelets
Ziemowit Rzeszotnik and Xiaofei Zhang PDF
Proc. Amer. Math. Soc. 132 (2004), 1463-1471
Isometries of certain operator spaces
R. Khalil and A. Saleh PDF
Proc. Amer. Math. Soc. 132 (2004), 1473-1481
Spectral subspaces of subscalar and related operators
T. L. Miller, V. G. Miller and M. M. Neumann PDF
Proc. Amer. Math. Soc. 132 (2004), 1483-1493
Polynomial approximation on real-analytic varieties in $\mathbf {C}^n$
John T. Anderson, Alexander J. Izzo and John Wermer PDF
Proc. Amer. Math. Soc. 132 (2004), 1495-1500
Induced norms, states, and numerical ranges
Chi-Kwong Li, Edward Poon and Hans Schneider PDF
Proc. Amer. Math. Soc. 132 (2004), 1501-1506
A Bailey lattice
Jeremy Lovejoy PDF
Proc. Amer. Math. Soc. 132 (2004), 1507-1516
Adjoint restriction estimates and scaling on spheres
Bassam Shayya PDF
Proc. Amer. Math. Soc. 132 (2004), 1517-1524
The Cheeger constant of simply connected, solvable Lie groups
Norbert Peyerimhoff and Evangelia Samiou PDF
Proc. Amer. Math. Soc. 132 (2004), 1525-1529
Regularity, partial elimination ideals and the canonical bundle
Matthew G. Jones PDF
Proc. Amer. Math. Soc. 132 (2004), 1531-1541
The free roots of the complete graph
Enrique Casanovas and Frank O. Wagner PDF
Proc. Amer. Math. Soc. 132 (2004), 1543-1548
Contact 3-manifolds with infinitely many Stein fillings
Burak Ozbagci and András I. Stipsicz PDF
Proc. Amer. Math. Soc. 132 (2004), 1549-1558
Erratum to “A note on regular Dirichlet subspaces”
Masatoshi Fukushima and Jiangang Ying PDF
Proc. Amer. Math. Soc. 132 (2004), 1559-1559